Indiana, 2020Flood and Hail in Indiana, July 11 to 12, 2020
July 11 to 12, 2020 · NWS IND · 44 events in 19 counties and zones
During the afternoon and evening hours of July 11th, a series of thunderstorms moved across central and north central Indiana producing widespread damaging winds and large hail. Significant power outages occurred across Indianapolis and surrounding cities.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $125,000
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon and evening hours of July 11th, a series of thunderstorms moved across central and north central Indiana producing widespread damaging winds and large hail. Significant power outages occurred across Indianapolis and surrounding cities. During the overnight hours, a more robust line of thunderstorms brought additional wind damage and large hail to areas that had already experienced thunderstorms earlier in the day.
Many areas had several rounds of thunderstorms. Times were not always exact and could have been from one of several thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jul 11, 1:50 PM EST, 37 minutes earlier.
Area forecast discussion, Jul 11, 1:50 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
250 PM EDT Sat Jul 11 2020
.UPDATE...
The LONG TERM Section has been updated below.
&&
.SYNOPSIS...
Issued at 148 PM EDT Sat Jul 11 2020
A pair of upper level weather disturbances will push across
Indiana tonight and on Sunday. This will bring chances for
showers and thunderstorms to Central Indiana to close out the
weekend.
High pressure is then expected to build across the area for the
start of the work week...providing dry weather with slightly below
normal temperatures.
A warm front is expected to push across the area on Tuesday. This
will usher hot and humid air back to Central Indiana...along with
chances for daily showers and thunderstorms for the middle and
latter part of the work week.
&&
.NEAR TERM /Tonight/...
Issued at 148 PM EDT Sat Jul 11 2020
Surface analysis early this afternoon shows high pressure in place
across the lower Mississippi river Valley and Low pressure over
upstate NY. This was resulting in a light W-NW flow across
Indiana...with dew point temps mainly in the low to mid 60s. A
convective complex was found over eastern IA and Nrn IL...pushing
SE within the flow aloft.
The air mass ahead of the approaching convection and subtle short
wave will be marginally favorable for convection. Forecast
soundings show CAPE around 1500 J/kg along with convective
temperatures in the upper 80s which should be reached. HRRR shows
scattered convection arriving late this afternoon and into the
early evening within the NW flow aloft. Thus will focus some pops
late this afternoon and early this evening given the impact of
daytime heating. Better forcing looks to arrive overnight in
association with the approaching short wave over the upper
Midwest. Time Height at that time suggest deep moisture and lift
in play. HRRR at that time also suggests more widespread
precipitation overspreading the area. Thus will once again trend
pops higher after midnight and into early Sunday as this feature
pushes across the area. Given the expected clouds and possible
precip...will trend lows at or above the NBM.
&&
.SHORT TERM /Sunday Through Tuesday/...
Issued at 148 PM EDT Sat Jul 11 2020
GFS and NAM show the short wave departing on Early Sunday
morning. However forecast soundings by Sunday afternoon again
show favorable conditions for convection with steep lapse
rates...CAPE over 2500 J/KG and pwats over 1.5...and convective
temps in the lower 80s. Thus will keep some pops in the forecast
on Sunday through the hours of Diurnal heating. However of
note..any afternoon convection should be much more isolated.
Forecast soundings show good subsidence within the column on
Sunday afternoon into Sunday Night....as mid levels show good
drying. Meanwhile at the surface high pressure is expected to
build across Indiana and the Great Lakes...lowly passing across
the area through Tuesday. As the high pressure passes along with
the NW flow in place aloft on the lee side of an upper ridge over
the plains...more subsidence will be expected through Tuesday.
With Northeast winds expected around high...Dry weather will be
expected on Monday through Tuesday with slightly below normal
temperatures.
&&
.LONG TERM /Tuesday Night to Saturday/...
Issued at 234 PM EDT Sat Jul 11 2020
Upper high pressure will expand into our area through the long
term. Recent models continue to trend with the high not moving
into the area quite as much as previous runs, thus have also been
trending towards highs only getting into the low 90s rather than
mid 90s or slightly higher. This will also place the region under
more zonal flow as well as on the periphery of the high... in
these cases, slight upper wave and mesoscale disturbances become
more influential for rain chances. These conditions lead to lower
confidence on specific rain events through the long term as models
fluctuate. Have generally accepted guidance, but did cap PoPs at
chance.
&&
.AVIATION /Discussion for the 11/18Z TAF Issuance/...
Issued at 149 PM EDT Sat Jul 11 2020
VFR conditions are expected to prevail through the TAF period with
the exception of a few sites getting down to MVFR within storms
and expected lower ceilings tomorrow morning ahead of a front.
A frontal system will bring a line of storms into the area
starting tonight and lasting through the day tomorrow. Some
isolated storms are possible through the rest of this afternoon
and evening, ahead of the system. Winds will be shifting with the
passage of the front from westerly to northerly, which models show
will pass through central Indiana during the morning to midday
hours.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....KH
AVIATION...KH
Hazardous weather outlook, Jul 11, 3:20 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
420 AM EDT Sat Jul 11 2020
INZ021-028>031-035>049-051>057-060>065-067>072-121015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
420 AM EDT Sat Jul 11 2020
This hazardous weather outlook is for central Indiana.
.DAY ONE...Today and Tonight.
Outlook: Thunderstorms possible late this afternoon and tonight. A
few storms may be severe this evening...especially over western
portions of central Indiana.
Hazards: Damaging winds...large hail...lightning and locally heavy
rainfall.
Timing: Storms possible anytime after 4 pm. Greatest threat for
severe weather this evening.
Discussion: Today will be mainly dry as high pressure shifts east. An
upper level disturbance will approach the area by late day with
chances for thunderstorms increasing from late this afternoon into
tonight.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Outlook: Showers and thunderstorms will continue on Sunday. Daily
chances for isolated to scattered thunderstorms will return Tuesday
night and continue into next weekend.
Heat index values could approach 100 across all of central Indiana
on Thursday and Friday.
Discussion: The upper level disturbance will move across the Ohio
Valley on Sunday...bringing the best chance for numerous showers and
thunderstorms through the next week. After a couple dry days...
thunderstorm chances return Tuesday night through Friday along with
a return to hot and humid conditions.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this evening.
&&
More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind
Ryan
Event by event
33 thunderstorm wind, 10 hail, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Tippecanoe
- When
- July 11, 2:27 PM EST
- Where
- Tippecanoe County, 2.1 mi NE of Lafayette Aretz Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 40.490, -86.800
Large tree uprooted onto a house due to thunderstorm wind gusts.
Thunderstorm Wind, Tippecanoe
- When
- July 11, 2:30 PM EST
- Where
- Tippecanoe County, 0.69 mi N of Buck Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 40.490, -86.750
Tree limbs, trees, and power lines downed due to thunderstorm wind gusts in in the nearby area.
Thunderstorm Wind, Tippecanoe
- When
- July 11, 2:30 PM EST
- Where
- Tippecanoe County, 0.53 mi W of Americus
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.530, -86.760
Trained spotter estimated a 60 mph thunderstorm wind gust at this location. Power was out at his location as well.
Thunderstorm Wind, Clinton
- When
- July 11, 2:41 PM EST
- Where
- Clinton County, 1.05 mi W of Rossville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 40.420, -86.600
Tree limbs, trees, and power lines downed due to thunderstorm wind gusts in the nearby area. A roof was blown off a house near the intersection of State Road 39 and County Road 700N.
Thunderstorm Wind, Clinton
- When
- July 11, 2:58 PM EST
- Where
- Clinton County, 1.05 mi W of Michigantown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 40.330, -86.400
Tree limbs, trees, and power lines downed due to thunderstorm wind gusts in the nearby area.
Thunderstorm Wind, Hamilton
- When
- July 11, 3:24 PM EST
- Where
- Hamilton County, 2.1 mi SW of Arcadia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.150, -86.050
Numerous trees reported down across Hamilton County. Location is approximate due to a lack of detail on any specific location for damages.
Thunderstorm Wind, Hamilton
- When
- July 11, 3:30 PM EST
- Where
- Hamilton County, 1.48 mi NNW of Noblesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 40.070, -86.030
Reports received via twitter showing several trees downed in and around the town of Noblesville.
Hail, Marion
- When
- July 11, 3:43 PM EST
- Where
- Marion County, 1.2 mi N of Augusta
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.897, -86.216
Thunderstorm Wind, Marion
- When
- July 11, 3:43 PM EST
- Where
- Marion County, 1.77 mi NNW of Ind Shank Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 39.853, -86.265
Six inch tree limbs snapped due to thunderstorm wind gusts at this location.
Hail, Marion
- When
- July 11, 3:50 PM EST
- Where
- Marion County, 0.9 mi WNW of Highwoods
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.855, -86.196
Hail, Marion
- When
- July 11, 3:57 PM EST
- Where
- Marion County, 0.69 mi S of Indianapolis
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 39.770, -86.150
Hail, Marion
- When
- July 11, 4:03 PM EST
- Where
- Marion County, 2.18 mi W of Beech Grove
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.723, -86.121
Thunderstorm Wind, Montgomery
- When
- July 11, 4:20 PM EST
- Where
- Montgomery County, 3.25 mi WSW of Crawfordsville Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 39.970, -86.980
Large tree uprooted due to thunderstorm wind gusts.
Thunderstorm Wind, Putnam
- When
- July 11, 4:37 PM EST
- Where
- Putnam County, 0.65 mi SE of Greencastle to 0.25 mi SW of Fillmore
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.643, -86.862
Numerous trees downed due to thunderstorm wind gusts between Greencastle and Fillmore. 0.5 inch hail also occurred at the same time.
Thunderstorm Wind, Vermillion
- When
- July 11, 4:50 PM EST
- Where
- Vermillion County, 1.38 mi S of Cayuga to 0.33 mi ENE of Newport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.910, -87.450
Numerous trees and power lines downed due to thunderstorm wind gusts in a line stretching from the northwestern portions of the county to Newport.
Thunderstorm Wind, Decatur
- When
- July 11, 5:00 PM EST
- Where
- Decatur County, 1.27 mi WNW of Greensburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 39.340, -85.500
Tree downed on a house due to thunderstorm wind gusts.
Hail, Parke
- When
- July 11, 5:19 PM EST
- Where
- Parke County, 0.69 mi S of West Atherton
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.610, -87.370
Thunderstorm Wind, Parke
- When
- July 11, 5:25 PM EST
- Where
- Parke County, 0.69 mi N of Rosedale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.640, -87.280
Trees downed due to thunderstorm wind gusts across the southern portions of Parke County with the majority near Rosedale.
Thunderstorm Wind, Monroe
- When
- July 11, 5:50 PM EST
- Where
- Monroe County, 2.98 mi NE of Handy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.130, -86.440
Several large tree limbs and small trees downed to thunderstorm winds near this location.
Thunderstorm Wind, Clay
- When
- July 11, 5:51 PM EST
- Where
- Clay County, Art
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 39.400, -87.150
Power lines and power poles downed due to thunderstorm wind gusts near this location.
Hail, Vigo
- When
- July 11, 6:08 PM EST
- Where
- Vigo County, 2.97 mi NW of St Mary of the Woods
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.550, -87.510
Several hailstones up to an inch. Many smaller hailstones.
Thunderstorm Wind, Jackson
- When
- July 11, 6:12 PM EST
- Where
- Jackson County, 0.88 mi SE of Seymour
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 38.960, -85.890
Numerous trees were downed due to thunderstorm wind gusts across the county but no specific locations were noted.
Thunderstorm Wind, Lawrence
- When
- July 11, 6:15 PM EST
- Where
- Lawrence County, 2.56 mi ENE of Erie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.900, -86.340
Tree and power line downed due to thunderstorm wind gusts near the intersection of State Road 446 and US 50.
Thunderstorm Wind, Lawrence
- When
- July 11, 6:15 PM EST
- Where
- Lawrence County, Avoca
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 38.920, -86.530
Several trees damaged due to thunderstorm wind gusts at this location.
Hail, Vigo
- When
- July 11, 6:18 PM EST
- Where
- Vigo County, 1.6 mi W of Preston
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.500, -87.400
Hail, Vigo
- When
- July 11, 6:18 PM EST
- Where
- Vigo County, 1.27 mi ENE of Sycamore Park
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.510, -87.410
Thunderstorm Wind, Owen
- When
- July 11, 6:39 PM EST
- Where
- Owen County, 1.38 mi S of Adel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.180, -86.800
Trees downed due to thunderstorm wind gusts across the southeastern portions of the county.
Thunderstorm Wind, Lawrence
- When
- July 11, 6:50 PM EST
- Where
- Lawrence County, 1.48 mi NNE of Buddha
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.820, -86.390
Several power lines and power poles snapped due to thunderstorm wind gusts along US 50 and across points to the south.
Thunderstorm Wind, Vigo
- When
- July 11, 6:53 PM EST
- Where
- Vigo County, 1.74 mi ENE of Prairieton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.380, -87.450
Tree limbs of unknown size downed due to thunderstorm wind gusts.
Hail, Vigo
- When
- July 11, 7:00 PM EST
- Where
- Vigo County, 3.28 mi WSW of Larimer Hill
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.440, -87.530
Thunderstorm Wind, Vigo
- When
- July 11, 7:00 PM EST
- Where
- Vigo County, 3.28 mi WSW of Larimer Hill
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.440, -87.530
A 60 mph thunderstorm wind gust was estimated at this locaion.
Flood, Vigo
- When
- July 11, 7:11 PM EST
- Where
- Vigo County, 0.94 mi SSE of Taylorville to 0.82 mi SSE of Terre Haute
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.458, -87.423
Standing water in a few parking lots and a couple of roads across the town.
Thunderstorm Wind, Sullivan
- When
- July 11, 7:15 PM EST
- Where
- Sullivan County, Shelburn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.180, -87.400
Tree and power line downed due to thunderstorm wind gusts.
Thunderstorm Wind, Sullivan
- When
- July 11, 7:23 PM EST
- Where
- Sullivan County, 0.65 mi SSW of Hymera
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.172, -87.306
A tree was downed due to thunderstorm wind gusts and knocked down power lines.
Thunderstorm Wind, Martin
- When
- July 11, 7:55 PM EST
- Where
- Martin County, 1.08 mi W of Dover Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.730, -86.800
Trees downed due to thunderstorm wind gusts across the northern portions of the county. No specific locations or size of tree was given.
Thunderstorm Wind, Lawrence
- When
- July 11, 8:14 PM EST
- Where
- Lawrence County, Huron
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 38.720, -86.670
Thunderstorm wind gusts downed a tree that knocked down a power line. US 50 was closed for 3 hours before the line and tree could be removed.
Thunderstorm Wind, Knox
- When
- July 11, 8:30 PM EST
- Where
- Knox County, 0.88 mi SW of Vincennes
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.670, -87.530
Trees downed due to thunderstorm wind gusts at Lester Square Memorial Park.
Thunderstorm Wind, Vermillion
- When
- July 11, 10:50 PM EST
- Where
- Vermillion County, 1.27 mi ENE of Dana
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.810, -87.480
Several trees and power lines downed due to thunderstorm wind gusts across the central and southern portions of the county with no specific locations noted.
Hail, Vigo
- When
- July 11, 11:25 PM EST
- Where
- Vigo County, Allendale
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.380, -87.400
Thunderstorm Wind, Clay
- When
- July 11, 11:30 PM EST
- Where
- Clay County, 2.14 mi E of Saline City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 39.370, -87.090
Power lines were downed due to thunderstorm wind gusts. Exact locations were not noted.
Thunderstorm Wind, Owen
- When
- July 11, 11:48 PM EST
- Where
- Owen County, 2.14 mi NNW of Arney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 39.250, -86.940
Tree downed due to thunderstorm wind gusts on Byerly Road.
Thunderstorm Wind, Owen
- When
- July 11, 11:57 PM EST
- Where
- Owen County, 2.55 mi ENE of Arney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 39.240, -86.890
Tree downed due to thunderstorm wind gusts at this location.
Thunderstorm Wind, Knox
- When
- July 12, 12:15 AM EST
- Where
- Knox County, 0.88 mi NE of Bruceville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.760, -87.410
Tree was downed due to thunderstorm wind gusts and was blocking the road. Numerous power outages noted in nearby areas.
Thunderstorm Wind, Brown
- When
- July 12, 12:29 AM EST
- Where
- Brown County, 1.6 mi W of Cordry Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.300, -86.130
Power poles and power lines downed due to thunderstorm wind gusts near Sweetwater Lake.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Illinois, July 11, 2020$7.1 million · 2.5 in hail · 67 events
- Tornado and Hail in Oklahoma, July 11 to 12, 2020$8.0 million · EF0 · 61 events
- Hail and Damaging Winds in Oklahoma, July 11, 2020$443,000 · 2 in hail · 63 events
- Tornado and Hail in Minnesota, July 11, 2020$1.9 million · EF0 · 27 events
- Hail and Damaging Wind in Minnesota, July 11, 2020$2.1 million · 2.5 in hail · 11 events
- Marine Strong Wind in Lake Erie, July 11, 2020$1.0 million · 1 event
- Wildfire in Washington, July 11 to 13, 2020$520,000 · 1 event
- Hail and Damaging Winds in Iowa, July 11, 20202.75 in hail · 83 events
- Damaging Winds and Lightning Strike in Kentucky, July 11 to 12, 2020$200,000 · 55 kt wind · 15 events
- Dust Storm and Damaging Winds in Arizona, July 11, 2020$161,000 · 69 kt wind · 6 events
- Hail and Damaging Wind in Iowa, July 11, 2020$165,000 · 1.5 in hail · 3 events
- Hail and Damaging Winds in Iowa, July 11, 2020$104,000 · 1 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 895625, 895627, 895628, 895629, 895630, 895631, 895633, 895636, 895637, 895635, 895638, 895639, 895640, 895641, 895642, 895643, 895645, 895644, 895646, 895647, 895648, 895650, 895652, 895653, 895654, 895658, 895657, 895659, 895660, 895661, 895662, 895663, 895664, 895665, 895666, 895667, 895668, 895669, 895670, 895671, and more.